Equate Extra Strength Acetaminophen Pain Relief Liquid, Cherry Flavor, 500 mg, 8 fl oz: Extra-strength pain relief liquid medication Alcohol-free adult rapid burst liquid for adults and children 12 years of age and older Compare to the active ingredient in Tylenol Extra Strength Temporarily relieves minor aches and pains due to headache, the common cold, backache, toothache, muscular aches, minor aches, and premenstrual and menstrual cramps Temporarily reduces fever Active ingredient (in each 15 mL dose): Acetaminophen 500 mg (pain reliever/fever reducer)
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | Equate |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 1414420 |
---|---|
User Reviews and Ratings | 4.7 (1214 ratings) 4.7 out of 5 stars |
UPC | 681131061261 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Extra Strength Acetaminophen Pain Relief Liquid, Cherry Flavor, 500 mg, 8 fl oz
Reviews: 1214
Ratings:
(1214)
Price:
$4.88
on
![]() |
1214 | (4.7) |
$4.88
on
![]() |